Dial Direct:
+234 (0) 8099-22-9194
₦4,500.00
Wellman® Tricologic – the science behind a great looking head of hair. Helping to maintain healthy hair growth and hair follicles The changes which occur as we age, as well as an inadequate diet, stress, hair styling and lifestyle, can all have an impact on hair growth and the condition of our hair. Recognising the […]
Learn More₦4,500.00
₦19,950.00
Berocca – Packed with Vitamins and Minerals Berocca is a high dose formulation of B and C vitamins plus other essential minerals. These key nutrients work in synergy to help you to perform at your best and get the most out of the day ahead. Berocca is free from artificial stimulants, so offers a healthy […]
Learn More₦19,950.00
Do not refrigerate. Keep out of reach of children.
Learn More₦13,800.00
₦3,950.00
Combined painkilling power of ibuprofen with pseudoephedrine – a strong non-drowsy decongestant – to give you relief from cold or flu symptoms. While ibuprofen gets to work easing your aches and reducing your fever, pseudoephedrine acts on the blood vessels in your nose, helping clear congestion. So in no time you’ll feel like your old […]
Learn More₦3,950.00
₦1,000.00
Easy Breathers are convenient, easy to use tissues that release soothing vapours to combat nasal congestion. Containing natural herbal ingredients, Easy Breathers powerful, penetrating vapours are fast acting and are suitable for use all year round, avoiding the need for messy oils or rubs that can stain clothes or bed linen. Each pocket-sized pack contains […]
Learn More₦1,000.00
₦1,200.00
Barkleys peppermint is tastefully intense peppermint flavour mints in a blue and silver tin. The mints have a good flavour an make a lovely gift.
Learn More₦1,200.00
₦2,200.00
Breathe easy with Bell’s Vapour Rub, for clear, cool breathing immediately. Bell’s Vapour Rub contains eucalyptus and menthol to help relieve nose congestion and catarrh, simply rub a liberal amount onto your back, chest and throat to relieve symptoms of a cold, especially effective to help you sleep when feeling clogged up and unable to […]
Learn More₦2,200.00
₦26,500.00
This electrical Avent breast pump is more comfort, more milk naturally when you are comfortable and relaxed, your milk flows more easily. Sit comfortably with no need to lean forward and let the soft massage cushion gently stimulate your milk flow. Sit more comfortably with no need to lean forward with the Philips AVENT Comfort […]
Learn More₦26,500.00
₦7,400.00
Night Time Formula contains Dextromethorphan Hydrobromide which reduces the desire to cough in people with troublesome unproductive (dry) coughs. Diphenhydramine hydrochloride (an antihistamine) helps to dry up your runny nose and relieve nasal congestion.
Learn More₦7,400.00
₦5,500.00
Touch Ultra Test Strips are for blood glucos testing with the One Touch Ultra Family of Meters, and the In Duo Systems. Tiny blood sample (1 microlitre) End-fill strip automatically draws in blood Indicator window shows when you have enough blood Touchable strip Easy-open flip top vial For use with the One Touch Ultra brand […]
Learn More₦5,500.00
₦1,500.00
Pro Plus contains caffeine, a stimulant that can help to maintain mental alertness and make you feel less tired.
Learn More₦1,500.00
Gently relieves constipation.Maintains regularity.Fybogel Hi-Fibre Lemon drink is an easy and convenient way to increase the fibre in your diet helping your digestive system work more efficiently and gently relieving constipation the natural way. As it works naturally with your body it takes care of constipation without undue straining, discomfort or unnatural urgency, helping to […]
Learn More₦8,600.00
FreeStyle Lite Test Strips No coding required. 50 test strips. Blood Glucose Diabetic Testing
Learn More₦3,500.00
₦19,500.00
Panadol Actifast Soluble Tablets are an effective pain reliever and fever reducer and are suitable for all ages from 6 years old. Each effervescent tablets contains the active ingredient Paracetamol 500mg. Also includes sorbitol (E420). Sodium content 427mg per tablet.
Learn More₦19,500.00
For the treatment of mild to moderate pain and feverishness. It is suitable for children 6 years and over and also adults who have difficulty is swallowing tablets or capsule forms of paracetamol. Calpol Six Plus Sugar Free Suspension is used for the treatment of mild to moderate pain (including teething pain), and as an […]
Learn More₦1,950.00
Lucozade Energy range is designed to give you an energy boost when you need it most providing glucose fuel to keep you active. For a quick burst of Lucozade Energy, pick up these glucose tablets. Distinctive Lucozade flavour 47g
Learn More₦1,400.00
₦172,950.00
Can-C Eye Drops are used to relieve the symptoms of dry eyes. Can-C eye drops are one of the latest anti-ageing breakthroughs and contain a special form of Carnosine, called N-acetylcarnosine, a natural antioxidant, that has achieved remarkable results in clinical trials Can-C eye drops contains Glycerine (lubricant) 1%, Carboxymethylcellulose sodium (lubricant) 0.3%, Sterile Water […]
Learn More₦172,950.00
₦27,950.00
Pepto-Bismol has a protective coating action and can provide fast relief of: Heartburn indigestion stomach Upset Nausea Anti Diarrhoea
Learn More₦27,950.00
₦7,950.00
DEEP HEAT Spray – For Muscular Aches and Pains Symptomatic relief of muscular pain, bursitis, and tendonitis including: lumbago, sciatica, fibrositis, sprains, strains and rheumatic pain. Also recommended, if necessary, before and after exercise
Learn More₦7,950.00
₦5,800.00
Use Savlon Antiseptic Cream to cleanse and help prevent infection: First Aid: Cuts & grazes Insect bites & stings Minor burns & scalds Shaving cuts Skin problems: As an antiseptic hand cream Blisters & sores Chapped skin Nappy rash Spots & blackheads
Learn More₦5,800.00
₦1,900.00
Unique Supplement to help maintain Healthy Eyes & Good Vision Recommended by leading UK optometrists and eye care specialists, Visionace is a unique research based supplement to help maintain healthy eyes and good vision. Each tablet contains antioxidant nutrients like natural carotenoids, vitamin C and bioflavonoids, which help to maintain the health of the retina […]
Learn More₦1,900.00
Vicks Sinex Decongestant Nasal Spray is used for localised relief of the symptoms of a blocked nose in association with a cold, hayfever or sinusitis (inflammation of the passages leading to the nose). The effect of the spray starts after several minutes and last for 6-8 hours Vicks Sinex Decongestant Nasal Spray contains Oxymetazoline Hydrochloride
Learn More₦2,950.00
₦4,500.00
Nytol Herbal is blend of herbs specifically selected for their sleep inducing properties and designed to soothe you to slumber. Nytol Herbal is ideal for you if you’re suffering from sleeplessness and you’d prefer to try an herbal remedy. If it’s a gentle nudge towards dreamland that you’re after then Nytol Herbal is well placed […]
Learn More₦4,500.00
₦5,950.00
Calcium Gluconate Topical Gel, also known as H-F (Hydrofluoric Acid) Antidote Gel, is used in the treatment of skin burns caused by Hydrofluoric Acid. All HF burns require a full medical evaluation, whether treated with gel or not. Calcium Gluconate Gel works by combining with Hydrofluoric Acid to neutralize the powerful fluoride ion. The immediate […]
Learn More₦5,950.00
₦9,500.00
Corsodyl Daily Defence Alcohol Free Mouthwash Cool Mint promotes healthy gums, while protecting and fighting bad breath. Healthy gums are the foundation of healthy teeth. Corsodyl Daily mouthwash is specially formulated for everyday use to help maintain the health of both your gums and teeth. The clinically proven formula helps remove plaque which is a […]
Learn More₦9,500.00
₦8,950.00
Trojan Magnum Thin Ultrasmooth Lubricant Large Size Condoms
Learn More₦8,950.00
₦2,400.00
Contains Ibuprofen which belongs to a group of medicines known as non-steroidal anti-inflammatory drugs (NSAIDs). NSAIDs provide relief by changing the body’s response to pain, swelling and high temperature. Codeine is a powerful analgesic which reduces the body’s communication of pain messages.
Learn More₦2,400.00
Tubigrip size E fits joints or limbs 24-28cm in circumference; Suitable for a large elbow, medium to large ankle or a medium knee. A tubular elasticated bandage to give firm support for sprains, strains and weak joints. Quick and easy to apply and re-apply. Provides even pressure and stays in place without pins or tapes. […]
Learn More₦750.00
Move Free Advanced + MSM and Vitamin D3 is a Glucosamine Chondroitin joint supplement that contains premium ingredients, including glucosamine, chondroitin, uniflex (calcium fructobrate), hyaluronic acid, Methylsulfonylmethane (MSM) and Vitamin D3 to promote the health of your joints. Glucosamine is key for the formation of cartilage, an essential building block of your joints to support […]
Learn More₦32,500.00
₦17,800.00
₦17,800.00
₦9,950.00
Ventolin is used for the treatment of chronic bronchitis, asthma and other breathing disorders. It works by relaxing the muscles in the walls of the small airways in the lungs. This helps to open up the airways and make breathing easier. Ventolin medicine contains the active ingredient salbutamol, which is a type of medicine known as […]
Learn More₦9,950.00
Ultra Chloraseptic is a fast acting menthol flavoured anaesthetic throat spray for sore throats. Targeted relief of sore throat pain. Fast-acting anaesthetic throat spray. Contains benzocaine in an antiseptic base. Flavour Ultra Chloraseptic Anaesthetic Throat Spray contains 0.71% Benzocaine as the active ingredient. It also contains ethanol, macrogol 300, propylene glycol, glycerol, cetylpyridinium chloride, saccharin […]
Learn More₦1,700.00
Centrum Performance is a comprehensive formula of vitamins and minerals with two natural herbs: ginseng and ginkgo biloba. It is cleverly balanced by our nutritionists with higher levels of antioxidants and B vitamins to help protect against free radical damage and unlock energy. Centrum Performance helps sustain vitality and may help maintain concentration and short […]
Learn More₦2,400.00
₦7,950.00
Why use Calpol Infant Suspension Liquid: The paracetamol in Calpol Infant Suspension is used to relieve pain and / or bring down fever (high temperature) in many conditions including post-immunisation fever, teething, headache, cold and flu, toothache, earache, sore throat and other aches and pains.
Learn More₦7,950.00
₦2,950.00
Vicks inhaler provides the relief of nasal congestion. Containing camphor, pine and menthol vapours, and convenient to carry around; use it whenever relief is needed. The natural decongestants menthol, camphor and Siberian pine needle oil work together to unblock your nose, helping your breathing to become clear and cool. Effective and compact, you can use […]
Learn More₦2,950.00
₦2,500.00
B-6 500mg is manufactured by Mason Naturals No Sodium, Starch, Wheat, Corn, Yeast, Soy, Egg, Artificial Colors or Flavors, Fragrance or Preservatives. Contains Milk (Lactose) Vitamin B6 is converted into the main enzyme responsible for amino acid & protein metabolism. The central nervous system also relies on B6 in the production of serotonin, a critical […]
Learn More₦2,500.00
Otrivine is a highly effective decongestant which acts gently within minutes to relieve nasal congestion associated with sinusitis for up to 10 hours.
Learn More₦2,950.00
Tubigrip size D fits joints or limbs 20-24cm in circumference; Suitable for a large wrist, medium elbow or a small to medium ankle. A tubular elasticated bandage to give firm support for sprains, strains and weak joints. Quick and easy to apply and re-apply. Provides even pressure and stays in place without pins or tapes. […]
Learn More₦750.00
₦500.00
Details Chap et® Lip Balm Skin Protectant Bubble Gum. Silky smooth formula moisturizes and protects dry and chapped lips. Net Wt .16 Oz (4.5g). Ingredients Active Ingredient: White Petrolatum 61.93% w/w. Inactive Ingredients: Wax, Isopropyl Myristate, Mineral Oil, Flavors, Saccharin, D&C Red No. 27 Aluminum Lake. Directions Apply as needed.
Learn More₦500.00
Description Collagen Type 1 & 3 Hyaluronic Acid Biotin For Radiant Skin, Healthy Hair & Nails 3 g Collagen Per Serving Dietary Supplement Grass-Fed + Gluten-Free Igen Non-GMO Tested This Product is Keto Certified Boost your inner beauty. Collagen Beauty Builder nourishes your body with healthy nutrients that support your radiant beauty from the inside […]
Learn More₦22,500.00
₦26,950.00
Active ingredients: Each effervescent tablet contains: Paracetamol 500mg of and Caffeine 65mg. Sodium content 427mg per tablet.
Learn More₦26,950.00
₦3,950.00
Day Nurse Capsules are used for the day-time relief of the major symptoms of colds, chills and influenza. The medicine contains three active ingredients: Paracetamol is a painkiller and reduces your temperature when you have a fever.Pseudoephedrine hydrochloride is a decongestant which opens the airways, helping you breathe more easily.Pholcodine is a cough suppressant that […]
Learn More₦3,950.00
₦1,950.00
Tixylix Baby Syrup is a glycerol based syrup suitable for babies and children aged 3 months to 5 years. A sugar and colour free soothing cough suppressant to help your baby or child to feel more comfortable. Each 5ml dose of Tixylix Baby Syrup contains 0.75ml glycerol as the active ingredient. Tixylix Baby Syrup has […]
Learn More₦1,950.00
₦1,950.00
Mentholatum Deep Heat Patch is an effective non-medicinal alternative to the rub and spray. Can be placed directly onto the skin at the site of pain to provide soothing controlled heat for up to 8 hours. They are odourless and air activated upon opening. What is heat therapy and hot topical analgesic treatment? Applying heat […]
Learn More₦1,950.00
₦2,500.00
Original Ginger has been revered by Indian and Chinese civilizations for over 2,000 years- an incredibly potent form of medicine, with numerous benefits:
Now available as Chewy Ginger! These are unique to one indonesian town where they have been produced since 1935.
Chewy Ginger Ingredients:
Does NOT include Gelatin and addicitives.
Learn More₦2,500.00
₦2,500.00
Relief of indigestion, heartburn, hyperacidity, upset stomach, nervous indigestion, flatulence, indigestion during pregnancy, dyspepsia, biliousness and over-indulgence of food and drink
Learn More₦2,500.00
₦18,950.00
Relieves periods of worry, irritability, stresses & strains. Promotes natural sleep. A traditional natural plant remedy. Kalms is a traditional herbal remedy containing a blend of pure plant ingredients that can bring welcome relief from worry and irritability often caused by the stresses of modern living. Kalms helps to relieve these symptoms so promoting the […]
Learn More₦18,950.00
Natural Digestive Aid Dietary Supplement Aids “Bloating” and Gas Removal Suggested Use As a dietary supplement, take two capsules with water. Repeat dosage up to 8 times per day every 30 to 60 minutes as need if symptoms persist. Other Ingredients Gelatin and magnesium stearate (veg). Guaranteed No Added: Sugar, sodium, starch, wheat, corn, dairy, […]
Learn More₦2,950.00